Google Scholar: cites
Categorical methods in graded ring theory
Del Río, Ángel (Universidad de Murcia. Departamento de Matemáticas)

Data: 1992
Resum: Let G be a group, R a G-graded ring and X a right G-set . We study functors between categories of modules graded by G-sets, continuing the work of [M]. As an application we obtain generalizations of Cohen-Montgomery Duality Theorems by categorical methods. Then we study when some functors introduced in [M] (which generalize some functors ocurring in [D1], [D2] and [NRV]) are separable. Finally we obtain an application to the study of the weak dimension of a group graded ring.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 489-531, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37717
DOI: 10.5565/PUBLMAT_362A92_15


43 p, 1.0 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2021-08-22



   Favorit i Compartir